Article citationsMore>>

K. C. Madan and W. Abu-Dayyeh, “Restricted Admissibility of Batches into an Mx/G/1 Type Bulk Queue with Modified Bernoulli Schedule Server Vacations,” ESSAIMP: Probability and Statistics, Vol. 6, No. 2, 2002, pp 113- 125. doi:10.105/ps:2002006

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.